MAUDE Adverse Event Report: O&M HALYARD, INC. PFR95 PART. FILTR MASK SM 35; ICP FACIAL PROTECTION

O&M HALYARD, INC. PFR95 PART. FILTR MASK SM 35; ICP FACIAL PROTECTION
Model Number 46867
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One (1) unused sample was received with no product packaging.The sample was examined and compared to specification, component was found to be assembled according to the specification drawing.The sample was given a moderate tug while being inspected.The elastic head strap remained securely attached to the corner bond areas.The device history records (dhr) evaluation was performed for the product code 46867 identified in the complaint.According to the documented records, the product was manufactured according to approved manufacturing procedures and specifications.The product was released by quality assurance.A quality nonconformance was not reported at the time of production.Based on dhr review and manufacturing assessment, root cause is unknown.Manufacturing conducts visual and functional inspections throughout production aside from the qa inspection.The device was manufactured according to specification requirements.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
The customer reported issues with the ear loops breaking on both mask codes 47107 and 46867 during use.The following medical device report is being filed retroactive to prior decision that this malfunction would be unlikely to result in a serious injury or illness.A reassessment of this incident has since found that should this malfunction recur in an isolation setting or during direct patient care, the end user may contract covid virus and thus be susceptible to a serious illness.For this reason this incident is being reported as a malfunction at this time.

Brand Name
PFR95 PART. FILTR MASK SM 35
Common Device Name
ICP FACIAL PROTECTION
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa
la amistad
ciudad de acuna, coahuila, mexico 26220
MX   26220
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17140842
Report Number9616096-2023-00051
Device Sequence Number7802449
Product Code MSH
UDI-Device Identifier30680651468674
UDI-Public30680651468674
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K974068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46867
Device Catalogue Number991046867
Device Lot NumberAM7036812
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2020
Initial Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown